# SDR 2007UALA03784

- Difficulty date: September 15, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 69,384 hours, 8,560 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Socket
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'ENG 1 FIRE LP A' EICAS STATUS MSG DISPLAYED.  ENG 1 FIRE LOOP A FIRE OR FAULT OUTPUT.    0-16-07    AFTER TROUBLESHOOTING & REPLACING FIRE OVERHEAT DETECTION LOGIC CARD, DETERMINED THAT PROBLEM WAS A BROKEN SOCKET IN THE FIRE LOOP CIRCUIT.  W4515-104-20R WAS BROKEN AT CONN D43696P. INSTALLED NEW SOCKET AND SECURED. OPS NORMALLY.
